The chiral Gaussian two-matrix ensemble of real asymmetric matrices

Akemann G, Phillips MJ, Sommers H-J (2009)
J.Phys.A 43(8): 085211.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We solve a family of Gaussian two-matrix models with rectangular Nx(N+v)matrices, having real asymmetric matrix elements and depending on anon-Hermiticity parameter mu. Our model can be thought of as the chiralextension of the real Ginibre ensemble, relevant for Dirac operators in thesame symmetry class. It has the property that its eigenvalues are either real,purely imaginary, or come in complex conjugate eigenvalue pairs. The eigenvaluejoint probability distribution for our model is explicitly computed, leading toa non-Gaussian distribution including K-Bessel functions. All n-point densitycorrelation functions are expressed for finite N in terms of a Pfaffian form.This contains a kernel involving Laguerre polynomials in the complex plane as abuilding block which was previously computed by the authors. This kernel can beexpressed in terms of the kernel for complex non-Hermitian matrices,generalising the known relation among ensembles of Hermitian random matrices.Compact expressions are given for the density at finite N as an example, aswell as its microscopic large-N limits at the origin for fixed v at strong andweak non-Hermiticity.
Erscheinungsjahr
Zeitschriftentitel
J.Phys.A
Band
43
Zeitschriftennummer
8
Seite
085211
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Phillips MJ, Sommers H-J. The chiral Gaussian two-matrix ensemble of real asymmetric matrices. J.Phys.A. 2009;43(8):085211.
Akemann, G., Phillips, M. J., & Sommers, H. - J. (2009). The chiral Gaussian two-matrix ensemble of real asymmetric matrices. J.Phys.A, 43(8), 085211. doi:10.1088/1751-8113/43/8/085211
Akemann, G., Phillips, M. J., and Sommers, H. - J. (2009). The chiral Gaussian two-matrix ensemble of real asymmetric matrices. J.Phys.A 43, 085211.
Akemann, G., Phillips, M.J., & Sommers, H.-J., 2009. The chiral Gaussian two-matrix ensemble of real asymmetric matrices. J.Phys.A, 43(8), p 085211.
G. Akemann, M.J. Phillips, and H.-J. Sommers, “The chiral Gaussian two-matrix ensemble of real asymmetric matrices”, J.Phys.A, vol. 43, 2009, pp. 085211.
Akemann, G., Phillips, M.J., Sommers, H.-J.: The chiral Gaussian two-matrix ensemble of real asymmetric matrices. J.Phys.A. 43, 085211 (2009).
Akemann, Gernot, Phillips, M. J., and Sommers, H. -J. “The chiral Gaussian two-matrix ensemble of real asymmetric matrices”. J.Phys.A 43.8 (2009): 085211.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 0911.1276

Inspire: 836279

Suchen in

Google Scholar